# SDR DALA2016053004203

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN EXTERNAL SKIN AT EDGE BETWEEN BEAMS 1 AND 3 AT AFT CARGO COMPARTMENT DOOR.  EXTERNAL SKIN WAS REPAIRED IAW SRM 52-00-01, REPAIR 8, FIG 204.
